# SDR ASAA2015100413317

- Difficulty date: October 4, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 5,619 hours, 1,835 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP.  ACFT GROUNDED. QRH PERFORMED SUCCESSFULLY.
